International Journal of Game Theory

, Volume 17, Issue 2, pp 89–99

An axiomatization of the Banzhaf value

  • E. Lehrer
Article

DOI: 10.1007/BF01254541

Cite this article as:
Lehrer, E. Int J Game Theory (1988) 17: 89. doi:10.1007/BF01254541

Abstract

An axiomatization of the Banzhaf value is given. It is based on a version of three axioms, which are common to all the semi-values, and on an additional reduction axiom.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Physica-Verlag 1988

Authors and Affiliations

  • E. Lehrer
    • 1
  1. 1.Institute of MathematicsHebrew UniversityJerusalemIsrael

Personalised recommendations